# SDR DALA2017082306370

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 73,937 hours, 17,237 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM IN F/A CREW REST SOUNDS INTERMITTENTLY. PERFORMED TEST SYSTEM OPERATION IS NORMAL.
